Form invariance and Hojman conserved quantity for nonholonomic mechanical systems
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2004, Vol. 53 Issue (8): 2413-2418    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Form invariance and Hojman conserved quantity for nonholonomic mechanical systems
Mei Feng-Xiang1, Guo Yong-Xin2, Luo Shao-Kai3
(1)北京理工大学理学院,北京 100081; (2)辽宁大学物理系,沈阳 110036; (3)浙江理工大学数学力学与数学物理研究所,杭州 310018;长沙大学数学力学与数学物理研究所,长沙 410003
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn